# SDR SWAA2022040572921

- Difficulty date: November 4, 2019
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 28,590 hours, 17,295 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Sliding Sleeve
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER FORWARD UPPER SLIDER CRACKED. / REMOVED AND REPLACED LH FORWARD UPPER SLIDER PER AMM 53-31-31.
